共 50 条
- [1] Existence results for impulsive differential inclusions with nonlocal conditions [J]. Journal of Fixed Point Theory and Applications, 2018, 20
- [4] Existence results for non-densely defined neutral impulsive differential inclusions with nonlocal conditions [J]. J. Appl. Math. Comp., 2008, 1-2 (79-91): : 79 - 91
- [7] Existence and Controllability Results for Nonlocal Fractional Impulsive Differential Inclusions in Banach Spaces [J]. JOURNAL OF FUNCTION SPACES AND APPLICATIONS, 2013,
- [8] Existence results for impulsive semilinear differential inclusions with nonlinear boundary conditions [J]. Boundary Value Problems, 2018
- [9] Existence results for impulsive semilinear differential inclusions with nonlinear boundary conditions [J]. BOUNDARY VALUE PROBLEMS, 2018,
- [10] EXISTENCE RESULTS FOR SEMILINEAR NEUTRAL FUNCTIONAL DIFFERENTIAL INCLUSIONS WITH NONLOCAL CONDITIONS [J]. DIFFERENTIAL EQUATIONS & APPLICATIONS, 2009, 1 (01): : 41 - 65